Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 3, pp. 141-149 (2001)

Wreath products in the unit group of modular group algebras of 2-groups of maximal class

Alexander B. Konovalov

Zaporozhye State University, Ukraine

Abstract: We study the unit group of the modular group algebra $KG$, where $G$ is a 2-group of maximal class. We prove that the unit group of $KG$ possesses a section isomorphic to the wreath product of a group of order two with the commutator subgroup of the group $G$.

Keywords: Group algebras, unit groups, nilpotency class, wreath products, 2-groups of maximal class.

Classification (MSC2000): 16S34

Full text of the article:

[Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition